MathSciNet Relay Station
MathSciNet bibliographic data
MR1355707 (96m:57052) 57R57 (57N13 57R15)
Li, T. J.; Liu, A. Symplectic structure on ruled surfaces and a generalized adjunction formula. Math. Res. Lett. 2 (1995), no. 4, 453–471.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement